Kremil-S

By

Generic Name: Kremil-S Brand Name(s): Generics only. No brands available.

Uses

What is Kremil-S® used for?

In Kremil-S®, there are active ingredients such as Aluminum Hydroxide, Magnesium Hydroxide, Simeticone.

Kremil-S® is commonly used for relieving the symptoms of peptic ulcer, gastritis, esophagitis, and dyspepsia. It also alleviates the symptoms of gassiness, including postoperative gas pain, associated with hyperacidity.

Kremil-S® may be prescribed for other uses. Ask your doctor or pharmacist for more information.

How should I take Kremil-S®?

Kremil-S® Tablet may be chewed then swallowed without water or swallowed whole with water. Should be taken on an empty stomach.

Ask your health care provider any questions you may have about how to use medication

How do I store Kremil-S®?

Kremil-S® is best stored at room temperature away from direct light and moisture. To prevent drug damage, you should not store Kremil-S® in the bathroom or the freezer. There may be different brands of Kremil-S® that may have different storage needs. It is important to always check the product package for instructions on storage, or ask your pharmacist. For safety, you should keep all medicines away from children and pets.

You should not flush Kremil-S® down the toilet or pour them into a drain unless instructed to do so. It is important to properly discard this product when it is expired or no longer needed. Consult your pharmacist for more details about how to safely discard your product.

Precautions & warnings

What should I know before using Kremil-S®?

Consult with your doctor or pharmacist, if:

  • You are pregnant or breastfeeding. This is because, while you are expecting or feeding a baby, you should only take medicines on the recommendation of a doctor.
  • You are taking any other medicines. This includes any medicines you are taking which are available to buy without a prescription, such as herbal and complementary medicines.
  • You have allergy with any of active or inactive ingredients of Kremil-S® or other medications.
  • You have any other illnesses, disorders, or medical conditions.

Is it safe during pregnancy or breastfeeding?

There are no adequate studies in women for determining risk when using Kremil-S® during pregnancy or while breastfeeding. Please always consult with your doctor to weigh the potential benefits and risks before taking Kremil-S®. Kremil-S® is pregnancy risk category C, according to the US Food and Drug Administration (FDA).

FDA pregnancy risk category reference below:

  • A=No risk;
  • B=No risk in some studies;
  • C=There may be some risk;
  • D=Positive evidence of risk;
  • X=Contraindicated;
  • N=Unknown.

Always consult your health care provider prior to using Kremil-S® if you are pregnant, breastfeeding.

Side effects

What side effects can occur from Kremil-S®?

Kremil-S® may cause these side effects, such as high blood level of aluminum and magnesium in impaired kidney patients.

Not everyone experiences these side effects. There may be some side effects not listed above. If you have any concerns about a side-effect, please consult your doctor or pharmacist.

Interactions

What drugs may interact with Kremil-S®?

Kremil-S® may interact with other drugs that you are currently taking, which can change how your drug works or increase your risk for serious side effects. To avoid any potential drug interactions, you should keep a list of all the drugs you are using (including prescription drugs, nonprescription drugs, and herbal products) and share it with your doctor and pharmacist. For your safety, do not start, stop, or change the dosage of any drugs without your doctor’s approval.

  • Kremil-S® may decrease the absorption of antibiotic (tetracycline and quinolone), digoxin, indomethacin, isothiazid.
  • Kremil-S® reduce the bioavailability of bisphosphates.
  • Kremil-S® increase the absorption of Dicumarol, Diazepam, Pseudoephedrine.
  • Kremil-S® decrease the blood level of Aspirin.

Does food or alcohol interact with Kremil-S®?

Kremil-S® may interact with food or alcohol by altering the way the drug works or increase the risk for serious side effects. Please discuss with your doctor or pharmacist any potential food or alcohol interactions before using this drug.

What health conditions may interact with Kremil-S®?

Kremil-S® may interact with your health condition. This interaction may worsen your health condition or alter the way the drug works. It is important to always let your doctor and pharmacist know all the health conditions you currently have, including:

  • Kidney disease;
  • Intestine obstruction;
  • Apendicitis;
  • Fecal impaction;
  • Gastric outlet obstruction;
  • Constipation;
  • Phosphate depletion and low serum phosphate;
  • Softening the bones.

Dosage

The information provided is not a substitute for any medical advice. You should ALWAYS consult with your doctor or pharmacist before using this medication.

What is the dose of Kremil-S® for an adult?

Recommend adult dose:

1 to 2 tablets to be taken one hour after each meal and at bedtime.

What is the dose of Kremil-S® for a child?

The dosage has not been established in pediatric patients. It may be unsafe for your child. It is always important to fully understand the safety of the drug before using. Please consult with your doctor or pharmacist for more information.

How is Kremil-S® available?

Kremil-S® is available in the following dosage forms and strengths:

  • Kremil-S® chewable tablet: Aluminum Hydroxide 178mg; Magnesium Hydroxide 233mg, Simeticone 30 mg.

What should I do in case of an emergency or overdose?

In case of an emergency or an overdose, call your local emergency services (115) or go to your nearest emergency room.

It is also important to carry a written list of all of the prescription and nonprescription (over-the-counter) medicines you are taking with you in case of emergencies.

What should I do if I miss a dose?

If you miss a dose of Kremil-S®, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and take your regular dose as scheduled. Do not take a double dose.

Hello Health Group does not provide medical advice, diagnosis or treatment.

Sources

Review Date: November 20, 2016 | Last Modified: January 4, 2017

You might also like